# SDR TWAA0104402

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 52,692 hours, 27,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST SECTION OF CABIN EGRESS LIGHTS REPORTED TO INTERMITTENTLY STAY ILLUMINATED.  RESET THE EMERGENCY LIGHT ARM AND CHARGE CIRCUIT BREAKER AND LIGHTS OPERATED NORMALLY.  CHECK-C 2-13-01 STL.
